Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Prod

Accutane dryness

Recommended Posts

Well i started acutane 1 week ago today at 50mg a day and already my face is really dry and lips, which i know is normal. I want to use moisturizer but im afraid it will contradic the accutane. I use to be free of acne but in the past year it got pretty bad and am really looking foward to clear skin. Any advice

Link to post
Share on other sites

Use a moisturizer through your whole course. Pick one that's non comedegenic and for sensitive skin, and get a body lotion too. It won't stop the Accutane from working.

I kinda disagree. I only use mosturizer on arms and hands. My face hasn't gotten dry at all since I've started Accutane 5 weeks ago. I noticed that applying mosturizer to face made it oily, and I'm pretty sure that's what makes me break out.

Link to post
Share on other sites

If you're not dry, you don't need it, true. But if and when your face gets dry you will, and since the OP is already dry, s/he should go ahead and start using it now. If your moisturizer breaks you out, you may need to try a different formula.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×